# SDR SIMA20141016002

- Difficulty date: October 16, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR  FRAME CORRODED BELOW AFT LOWER ROLLER, MARKED.  REPAIRED AFT SERVICE DOOR FRAME IAW ERS-EM-53MR-830.
